# SDR CALA0001364

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO L BRACKETS CRACKED IN FORWARD CARGO PIT AT FORWARD AND AFT END OF CARGO DOOR LATCH SUPPORT.  THE CRACKS WERE .25 INCH LONG.  THE BRACKETS WERE REMOVED AND NEW BRACKETS WERE INSTALLED IAW SRM 51-30-2 AND 51-10-4.
